# SDR SWAA2022083039316

- Difficulty date: August 6, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT LIGHT LENS ON HEADER PANEL AT FWD GALLEY AREA 2022-418561 / [01] REPLACED EMERGENCY EXIT LIGHT LENS ON HEADER PANEL AT FWD GALLEY AREA I.A.W SOPM 20-50-01 .;[02] REPLACED EMERGENCY EXIT LIGHT LENS ON HEADER PANEL AT FWD GALLEY AREA I.A.W SOPM 20-50-01 .
